On the stability and boundedness of a class of higher order delay differential equations


Tunc C.

JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol.348, no.7, pp.1404-1415, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 348 Issue: 7
  • Publication Date: 2011
  • Doi Number: 10.1016/j.jfranklin.2010.04.006
  • Journal Name: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1404-1415

Abstract

We establish some sufficient conditions which guarantee asymptotic stability of the null solution and boundedness of all the solutions of the following nonlinear differential equation of third order with the variable delay, r(t)